Tachipirina 500 mg - analgesic antipyretic effervescent granules - 20 bags
Estimated delivery: 1-3 business days
Estimated delivery: 1-3 business days
Information on returns and shipments
Payment methods
Efferalgan Fever and Nasal Congestion is a medicine suitable for colds or flu.
Treatment of cold and flu symptoms.
Granules for oral solution.
One 1.5 g sachet contains:
Active ingredients: paracetamol 500 mg.
pseudoephedrine hydrochloride 60 mg (equivalent to 49.15 mg of pseudoephedrine).
Excipients with known effect: Aspartame (E951): 45.307 mg; Sorbitol (E420): 95.184 mg; Sucrose: 388.0 98 mg; Sodium saccharin: 22.654 mg (of which 2.54 mg of sodium); Sodium riboflavin phosphate: 0.388 mg (of which 0.02 mg of sodium).
Effervescent tablets: One effervescent tablet contains:
Active ingredients: Paracetamol 500 mg.
Pseudoephedrine hydrochloride 60 mg (equivalent to 49.15 mg of pseudoephedrine).
Excipients with known effect:Sodium bicarbonate: 700 mg (of which 191.56 mg of sodium); Sodium carbonate anhydrous: 300 mg (of which 130.14 mg of sodium); Sorbitol (E420): 296 mg; Aspartame (E951): 20 mg; Sodium saccharin: 20 mg (of which 2.24 mg sodium); Docusate sodium: 4 mg (of which 0.21 mg sodium).
For the full list of excipients, see section 6.1.
Granules for oral solution: sucrose, anhydrous citric acid, tropical flavouring, grapefruit flavouring, sorbitol, aspartame, sucralose, sodium saccharin, polysorbate 20, beetroot red colouring, riboflavin sodium phosphate colouring.
Effervescent tablets: anhydrous citric acid, sodium bicarbonate, anhydrous sodium carbonate, sorbitol, lemon flavouring, aspartame, sodium saccharin, simethicone, leucine, docusate sodium.
Granules for oral solution.
Adults and children over 12 years of age: 2-3 sachets per day, dissolved in a glass of water.
Children: not recommended for children under 12 years of age (see section 4.3). Use the lowest effective dose.
That is, start treatment at the lowest recommended dose, increasing the dose only if symptoms are not sufficiently controlled.
The maximum dose (both for a single administration and for the total daily dose) must never be exceeded.
In adolescents, the elderly, or subjects with impaired hepatic or renal function, it may be necessary to reduce the dosage in relation to the clinical condition of the patient; In these cases, the patient should be advised to consult their doctor before using Efferalgan Fever and Nasal Congestion.
The medicine should be used: Maximum 5 days of therapy for the adult population Maximum 3 days of therapy for the pediatric population (12-18 years).
Method of administration.
Granules for oral solution: the medicine should be taken on a full stomach.
Dissolve the granules in a glass of water and drink the resulting solution immediately.
Warm water can also be used.
Dosage.
Effervescent tablets.
Adults and children over 12 years of age: 1 effervescent tablet (equivalent to 500 mg of paracetamol and 60 mg of pseudoephedrine hydrochloride).
These doses can be repeated up to three times a day.
Children: not recommended for children under 18 years of age. 12 years (see section 4.3).
Use the lowest effective dose.
That is, start treatment at the lowest recommended dose and increase the dose only if symptoms are not sufficiently controlled.
The maximum dose (both for a single administration and for the total daily dose) must never be exceeded.
In adolescents, the elderly or in subjects with impaired hepatic or renal function, it may be necessary to reduce the dosage in relation to the clinical condition of the patient; In these cases, the patient should be advised to consult their doctor before using Efferalgan Fever and Nasal Congestion.
The medicine must be used: Maximum 5 days of therapy for adults Maximum 3 days of therapy for pediatric patients (12-18 years).
Method of administration.
Effervescent tablets: the medicine should be taken on a full stomach.
Dissolve the tablet in a glass of water and drink the resulting solution immediately.
During treatment with paracetamol, before taking any other medicine, check that it does not contain the same active ingredient, since if paracetamol is taken in high doses, serious adverse reactions may occur.
This medicine must be used correctly, respecting the instructions for use and in particular the authorized dosage.
It can be used in combination with other medicines. Hepatotoxicity may occur with paracetamol even at therapeutic doses, after short-term treatment and in patients without pre-existing liver dysfunction (see section 4.8).
Caution is recommended in patients with a history of sensitivity to aspirin and/or nonsteroidal anti-inflammatory drugs (NSAIDs).
The risk of serious adverse effects is also increased when paracetamol is taken together with other antipyretic analgesics; therefore, concomitant use of these types of medicines should be avoided.
This medicine can cause adverse effects, including serious ones (see section 4.8); The patient should be advised to discontinue the medicine and consult a doctor immediately if they suspect the occurrence of a serious side effect.
Serious skin reactions: Life-threatening reactions such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) and acute generalized exanthematous pustulosis have been reported with the use of paracetamol.
Patients should be informed of the signs and symptoms and monitored closely for skin reactions.
If symptoms or signs of Stevens-Johnson syndrome, toxic epidermal necrolysis or acute generalized exanthematous pustulosis (e.g. progressive skin rash associated with blisters or mucosal lesions) occur, the patient should immediately discontinue paracetamol treatment and consult a doctor.
Caution is advised if paracetamol is administered concomitantly with flucloxacillin due to the increased risk of skin reactions. There is an increased risk of high anion gap metabolic acidosis (HAGMA), particularly in patients with severe renal impairment, sepsis, malnutrition, and other sources of glutathione deficiency (e.g., chronic alcoholism), as well as in those using maximum daily doses of paracetamol. Careful monitoring, including measurement of urinary 5-oxoproline, is recommended. Ischemic Optic Neuropathy: Cases of ischemic optic neuropathy have been reported with pseudoephedrine. Pseudoephedrine should be discontinued if sudden loss of vision or reduction in visual acuity occurs, e.g., scotoma. Ischemic Colitis: There have been reports of ischemic colitis with pseudoephedrine. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding, or other symptoms of colitis occur. ischemic heart disease.
The use of the medicine requires a careful risk/benefit assessment in the elderly and in subjects suffering from a mild/moderate form of the following diseases: coronary heart disease (angina, previous heart attack); hypertension; arrhythmias; liver failure; renal failure; hyperthyroidism; asthma; diabetes; urination disorders caused by prostatic hypertrophy or other diseases; glaucoma; haemolytic anaemia; glucose-6-phosphate dehydrogenase deficiency.
Patients taking paracetamol should avoid the use of alcoholic beverages because alcohol increases the risk of liver damage.
Heavy consumers of alcoholic beverages should consult their doctor before taking a medicine containing paracetamol.
During the use of Efferalgan Fever and Nasal Congestion, it is necessary to avoid drinking bitter orange juice (see section 4.5).
During treatment with oral anticoagulants, the administration of paracetamol may increase the risk of liver damage. increase the effect of anticoagulants, requiring closer monitoring of anticoagulant therapy; furthermore, potentially harmful interactions are also possible with various other drugs (see section 4.5).
In these cases, Efferalgan Fever and Nasal Congestion may should only be used under strict medical supervision.
The patient should be advised to consult a doctor if he or she is already being treated with other medicines.
Important information about some of the excipients.
GRANULES FOR ORAL SOLUTION.
This medicine contains the following excipients.
Aspartame: This medicine contains 45.307 mg of aspartame per sachet of granules for oral solution, equivalent to 0.65 mg/kg and 0.91 mg/kg in subjects weighing 70 kg and 50 kg, respectively.
Orally ingested aspartame is hydrolysed in the gastrointestinal tract.
Phenylalanine is the main product of its hydrolysis.
It may cause allergic reactions. may be harmful for people with phenylketonuria.
Sorbitol: Patients with hereditary fructose intolerance should not be given this medicine.
Sucrose: Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.
Sodium: This medicine contains less than 1 mmol (23 mg) sodium per sachet, that is to say essentially "sodium-free".
Important information about some of the excipients.
EFFERVESCENT TABLETS: One effervescent tablet contains the following excipients.
Sodium: This medicine contains approximately 14 mmol (324 mg) sodium (main component of table salt) per dose, equivalent to 16.20% of the WHO recommended maximum daily intake of 2 g sodium for an adult.
/>The maximum daily dose of this medicine corresponds to 48.6% of the maximum daily intake of sodium recommended by the WHO.
Efferalg an Fever and Nasal Congestion is considered high in sodium.
This should be taken into particular consideration by patients on a low-sodium diet.
Sorbitol: Patients with hereditary fructose intolerance should not be given this medicine.
Aspartame: This medicine contains 20 mg of aspartame per effervescent tablet, equivalent to 0.28 mg/kg and 0.4 mg/kg in subjects weighing 70 kg and 50 kg, respectively.
Orally ingested aspartame is hydrolyzed in the gastrointestinal tract.
Phenylalanine is the main product of its hydrolysis.
It can cause serious side effects. be harmful for people with phenylketonuria.
Hypersensitivity to the active substances or to any of the excipients listed in section 6.1.
Pregnancy and breastfeeding.
Children under 12 years of age.
Patients with manifest glucose-6-phosphate dehydrogenase insufficiency.
People suffering from a severe form of the following diseases: coronary heart disease (angina, previous heart attack); hypertension; arrhythmias; liver failure; renal failure; hyperthyroidism; asthma; diabetes; urination disorders caused by prostatic hypertrophy or other diseases; glaucoma; haemolytic anaemia.
Subjects who are being treated with dihydroergotamine or monoamine oxidase inhibitors (MAOIs) or who have stopped this treatment less than two weeks ago (see section 4.5).
Undesirable effects due to paracetamol.
Blood and lymphatic system disorders: thrombocytopenia, neutropenia, leukopenia; Agranulocytosis, haemolytic anaemia in patients with basic glucose-6-phosphate dehydrogenase deficiency.
Nervous system disorders: dizziness.
Immune system disorders: hypersensitivity reactions such as angioedema, laryngeal edema, anaphylactic shock.
Cardiac disorders: Kounis syndrome.
Respiratory, thoracic and mediastinal disorders: bronchospasm, pneumonia.
Gastrointestinal disorders: gastrointestinal haemorrhage; gastrointestinal reactions.
Renal and urinary disorders: nephrotoxicity; Renal changes (acute renal failure, interstitial nephritis, haematuria, anuria).
Skin and subcutaneous tissue disorders: erythema, urticaria, rash, fixed drug eruption.
Very rare cases of serious skin reactions such as erythema multiforme, toxic epidermal necrolysis (TEN), Stevens-Johnson syndrome (SJS), and acute generalized exanthematous pustulosis have been reported (see section 4.4).
Hepatobiliary disorders: hepatotoxicity; impaired liver function and hepatitis; cytolytic hepatitis which may lead to acute liver failure.
In case of overdose, paracetamol can cause hepatic cytolysis which may lead to liver failure. may evolve into massive and irreversible necrosis.
Undesirable effects due to pseudoephedrine.
Cardiac disorders: myocardial infarction, atrial fibrillation, tachyarrhythmia, hypertension, hypotension, ventricular extrasystoles, precordial pain, palpitations.
Nervous system disorders: convulsions, insomnia, tremors, ataxia, dizziness, headache.
Eye disorders: mydriasis, ischemic optic neuropathy (frequency not known).
Gastrointestinal disorders: ischemic colitis (frequency not known), taste disturbances, nausea, vomiting, dry mouth.
Skin and subcutaneous tissue disorders: eczema, fixed erythema, pseudo-scarlet fever.
Metabolism and nutrition disorders: hyperthermia, thirst, sweating.
Psychiatric disorders: anxiety, agitation, nervousness, irritability, confusion, hallucinations.
Difficulty urinating: urinary retention may occur in patients with prostatic hypertrophy.
Reporting of suspected adverse reactions.
Reporting suspected adverse reactions that occur after authorization of the medicinal product is important, as it allows continuous monitoring of the benefit/risk balance of the medicinal product.
In case of accidental ingestion of very high doses of paracetamol, acute intoxication manifests itself with pallor, nausea, vomiting, anorexia and abdominal pain that generally appear within the first 24 hours of the paracetamol overdose. In adults, the maximum daily dose of paracetamol is 3 g; above this limit there is a risk of dose-dependent hepatotoxicity. Nausea and vomiting, the only early signs of intoxication, usually resolve within 24 hours. Persistence beyond this time, often associated with right flank subcostal pain or hyperesthesia, may indicate the development of hepatic necrosis. Liver damage peaks 3–4 days after ingestion, and a paracetamol overdose can cause hepatic cytolysis, which can lead to hepatocellular insufficiency, metabolic acidosis, encephalopathy, hemorrhage, hypoglycemia, cerebral edema, coma, and death. Therefore, despite the lack of significant early symptoms, patients who have taken a paracetamol overdose should be urgently transferred to the hospital. Increased levels of hepatic transaminases, lactate dehydrogenase, and bilirubin with a decrease in prothrombin levels may occur 12 to 48 hours after acute overdose. Overdose can also lead to pancreatitis, acute renal failure, and pancytopenia. A dose of 10-15 g (20-30 tablets) or 150 mg/kg of paracetamol taken within 24 hours can cause severe hepatocellular necrosis and, much less frequently, renal tubular necrosis. Administration of activated charcoal should be considered if paracetamol ingestion exceeds 150 mg/kg or 12 g within the last hour (use the lower limit). Acetylcysteine protects the liver if administered by infusion within 24 hours of paracetamol ingestion. Pseudoephedrine The most common signs and symptoms of pseudoephedrine overdose include: mydriasis, tachycardia, hypertension, agitation/anxiety, sinus arrhythmia, hallucinations, tremors/hyperreflexia, vomiting; Less frequently observed are: hyperglycemia, rhabdomyolysis, acute renal failure. Most patients require only a short period of observation in hospital; pharmacological treatment is required in more severe cases (e.g., arrhythmias, hypertensive crisis, convulsions).
Efferalgan Fever and Nasal Congestion is contraindicated in confirmed or suspected pregnancy and during breastfeeding.
10 sachets
This product has been on sale since 17/01/2023
In the last 30 days, the product's lowest price was 9,15 €